# SDR UALA2010081703016

- Difficulty date: August 16, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 54,939 hours, 20,515 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 60592101
- Part serial: 75
- Condition: Faulty
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OFF WING SLIDE INFLATION RESERVIOR, SLEEVE NUT LOCK WIRE HOLE BROKEN (OPEN).  R & R LT OVERWING SLIDE BOTTLE.  OPS & LEAK CKS GOOD IAW AMM.
